# SDR AALA984145

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1285
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - BLENDED OUT CORROSION AT NUTPLATES.  BLEND OUTS EXCEED SRM LIMITS.  REFINISHED BLENDED AREAS.  APPROVED FOR CONTINUED SERVICE WITH NOTED CONDITION OF ENGINEERING PER MRB767-1643.  TST:  27,257.02 HOURS.  CYCLES:  4,345.  (X)
